# SDR DALA2025040802728

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 23,431 hours, 8,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6876180) L/H OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED M1670 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
